Maps into nerves of closed coverings
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 2, p. 121-136
@article{ASNSP_1967_3_21_2_121_0,
     author = {Dugundji, J.},
     title = {Maps into nerves of closed coverings},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {2},
     year = {1967},
     pages = {121-136},
     zbl = {0161.42501},
     mrnumber = {224065},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_2_121_0}
}
Dugundji, J. Maps into nerves of closed coverings. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 2, pp. 121-136. http://www.numdam.org/item/ASNSP_1967_3_21_2_121_0/

1 T. Aksaki: The Eilenberg-Borsuk duality theorem for metric spaces. Duke Math. J. 32 (1965) 653-659. | MR 182976 | Zbl 0134.18704

2 K. Borsuk: Un théorème sur le prolongement des transformations. Fund. Mth. 29 (1937) 161-166. | JFM 63.1167.04 | Zbl 0017.23102

3 C.H. Dowker: Mapping theorems for non-compact spaces. Amer. J. Math. 69 (1947) 200-242. | MR 20771 | Zbl 0037.10101

4 J. Dugundji: Topology. Allyn & Bacon, Boston, 1966. | MR 193606 | Zbl 0144.21501

5 J. Dugundji: An extension of Tietze's theorem. Pac. J. Math. 1 (1951) 353-367. | MR 44116 | Zbl 0043.38105

6 J. Dugundji: Note on CW polytopes. Port. Math. 11 (1952) 7-10 b. | MR 48821 | Zbl 0046.16404

7 J. Dugundji: ANR and local connectedness in arbitrary metric spaces. Comp. Math. 13 (1958) 229-246. | Numdam | MR 113217 | Zbl 0089.38903

8 J. Dugundji: A. duality property of nerves. Fund. Math. 59 (1966) 213-219. | MR 205238 | Zbl 0161.42407

9 S. Eilenberg: Cohomology and continuous mappings, Ann. Math. 41 (1940) 231-251. | JFM 66.0951.02 | MR 1351 | Zbl 0022.40701

10 S. Eilenberg: Un théorème de dualité. Fund. Math. 26 (1936) 280-282. | JFM 62.0684.02 | Zbl 0014.03801

11 S. Eilenberg: & N. Steenod: Foundations of Algebraic Topology. Princeton Univ. Press, Princeton, 1952. | MR 50886 | Zbl 0047.41402

12 S. Hu: Theory of retracts. Wayne State Univ. Press, 1965. | MR 181977 | Zbl 0145.43003

13 C. Kuratowski: Topologie II. Warszawa, 1952. | Zbl 0078.14603

14 J. Molnár: Ueber den zweidimensionalen topologischen Satz von Helly. Mat. Lapok 8 (1957) 108-114. | MR 100256 | Zbl 0105.16705

15 K. Morita: A condition for the metrizability of topological spaces and for n-dimensionality. Sci. Rep. Tokyo Daigaku Sec. A 5 (1955) 33-36. | MR 71754 | Zbl 0065.38101

16 J. Nagata. Modern dimension theory. North Holland Pub. Co., Amsterdam, 1965. | Zbl 0129.38304